# SDR GAIA9958

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010262
- Condition: Failed
- Location: Nr 5 Le Flap
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING LANDING OF FLT KHA 511 FROM MCI TO TOL, THE NR 5 LEADING EDGE FLAP AMBER LIGHT REMAINED ILLUMINATED ON THE FLIGHT ENGINEER'S AND FORWARD INSTRUMENT PANELS WHEN SELECTED TO 5 DEGREES.  THE FLIGHT CREW FOLLOWED KHA ABNORMAL CHECKLIST AND DECLARED AN EMERGENCY LANDING INTO TOL.  THE AIRCRAFT MADE A SAFE LANDING WITH NO FURTHER INCIDENTS.  (M)
